# SDR AALA201910019004

- Difficulty date: September 5, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 20,561 hours, 8,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220400
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA LONGITUDINAL FLOOR BEAM BETWEEN FR 66 AND FR 70 AT +Y765. REPLACED LONGITUDINAL FLOOR BEAM PER SRM 51-72-11.
